MathSciNet Relay Station
MathSciNet bibliographic data
MR776387 (86k:32030) 32L25 (32J25 81D25 81E13)
Buchdahl, N. P. Analysis on analytic spaces and non-self-dual Yang-Mills fields. Trans. Amer. Math. Soc. 288 (1985), no. 2, 431–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement